# SDR VNAA202404160001

- Difficulty date: February 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: A4142523
- Condition: Unserviceable
- Location: Fwd Lavatory
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY FWD OUTBOARD FLOOR MOUNT EXFOLIATING CORROSION THROUGH MOUNT.
